# SDR UIEA2022062400667

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 94,172 hours, 14,951 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGES ON THE MAIN DECK SEAT TRACK (PN: 65B38268-2) AT STA 2090, 2150 AND 2220, RBL 89.67( 1) REMOVE AFFECTED FASTENERS IAW SRM 51-40-02-REV 96. 2) REPAIR DAMAGE AREA IAW SRM 5-00-52-2R-6 REPAIR 6 REV 94 AND EI T2022A53M-1659 REV 2. 3) INSTALL REPAIR PARTS IAW SRM 53-00-52-2R-6 REPAIR 6 REV 94, EI T2022A53M-1659 REV 2 AND DWG 65B38687 SH18 REV D, 65B38251 SH35 REV A, 65B386 SH8 REV A. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
